# SDR CALA9600936

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED AT STA 520 T0 540.  THE CORRODED STRINGER SECTION WAS REMOVED.  A NEW STRINGER AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
